# SDR GTIA20120127342

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 19,623 hours, 9,351 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW.  SERVICED DOOR EMERGENCY ACCUMULATOR AS REQ IAW AMM 52-10-00-614-001. NO FURTHER DEFECTS NOTED.
